Top
10
Doctor insights on: How Do You Treat Persistent Muscle Twitching After Stopping Benzodiazin

Share
1

1
How do you treat persistent muscle twitching after stopping benzodiazin?

How do you treat persistent muscle twitching after stopping benzodiazin?

Time: Tincture of time. As your body, in particular your nervous system adjusts to the absence of your medication and resets its thresholds so your muscle twitching should resolve. If it does not then you may consider that it is not due to drug withdrawal, but has another cause within the muscle or the nerves to the muscle. ...Read more

See 1 more doctor answer

Muscle (Definition)

It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more


2

2
What can cause persistent muscle twitching?

What can cause persistent muscle twitching?

Nerve pressure: Possible causes include pressure on the nerves from muscles or spinal discs. There are neurologic conditions that can cause it as well as metabolic ones. Need to see a doctor. ...Read more

3

3
What causes somebody to have muscle twitching and how do you stop it?

Vairety of causes: Muscle twitching commonly occurs when the muscle fasciculates. This can occur from excessive use, recovery, denervation, seizure activity and a variety of other causes. Some of these are benign while others may require extensive evaulation. ...Read more

4

4
How can I stop the muscle twitching in my leg?

How can I stop the muscle twitching in my leg?

Muscle twitching: Your electrolytes should be drawn along with thyroid function tests. An MRI of your lumbar spine should be ordered to evaluate for possible disc disease, along with emg; MRI of your brain may also be warranted. ...Read more

5

5
Muscle twitching is driving me nuts, what can I do to stop this?

Muscle twitching is driving me nuts, what can I do to stop this?

See below: These symptoms need to be fully and thoroughly evaluated by your physician who can then explain them to you and discuss with you what's best. ...Read more

6

6
How do I stop muscle twitching with hypothyroidism?

How do I stop muscle twitching with hypothyroidism?

Hypothyroid Symptoms: The best way to control symptoms related to hypothyroidism, which may include muscle twitching, is to work with your endocrinologist to reach normal thyroid levels. If thyroid hormone levels normal (best measured via TSH test), then symptoms should improve. ...Read more

7

7
How do you stop yourself from involuntary muscle twitching fasciculations?

How do you stop yourself from involuntary muscle twitching fasciculations?

Depends on the type: If your leg or arm jumps you could have restless leg syndrome which is treatable.Other remedies may include more rest or evaluation of your body chemicals such as potassium. ...Read more

8

8
Can Buspar (buspirone) stop muscle twitching?

Possibly: It is possible that Buspirone could stop muscle twitching although this would be unlikely given the characterized indications and therapeutic effects of this medication. Talk with a physician for more details. Stay safe! ...Read more

9

9
Im seeing a physiatrist for muscle imbalances; last night i started having non stop muscle twitching in my rt glute after stretching ; still going.

Not uncommon: There is a wide range of conditions that can cause muscle twitching. Some medications (diuretics, corticosteroids, SSRIs or estrogens) can cause involuntary but harmless muscle twitching as a side effect. If concerned, see you doctor for medication adjustment. ...Read more

10

10
If plaquinil is the cause of muscle twitching/weakness if dr takes me off of it will muscle twitching stop? Why does plaquenil (hydroxychloroquine) cause thisis it serious

See below: See below. Plaquenil (hydroxychloroquine) myopathy is rare and is more apt to occur if you have renal impairment. Something else could be causing your symptoms and a neurologist can help sort this out. Talk to your rheumatologist about possibly seeing one. ...Read more

See 1 more doctor answer
Dr. Donald McCarren
266 doctors shared insights

Muscle Twitching (Definition)

Muscle twitching is a symptom where a person has involuntary contractions of one ...Read more